# SDR NACA20030078

- Difficulty date: February 28, 2003
- Submitted: March 7, 2003
- Operation: Air carrier
- Aircraft: N43872
- Make and model: Doug DC-6
- Aircraft serial: 44665
- Aircraft time: 34,252 hours
- Engine: Pwa R2800CB3
- Engine time: 1,095 hours
- System (JASC): 7800 · Engine Exhaust System
- Part: Exhaust Pipe
- Part number: 16121605337943
- Condition: Cracked
- Part time: 1,095 hours
- Component: Engine, Pwa, CB3
- Component part number: R2800
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

DISCREPANCY: ZONE #1 FIRE WARNING ON #3 ENGINE DURING TAKE OFF ROLL.CORRECTIVE ACTION: REPLACED #10 TO #12 CYLINDER EXHAUST AND #11 TO #13 EXHAUST DUE TO BURN THROUGH. EXHAUST WAS BLOWING ON FIRE DETECTOR.
